Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thanks Again
Apr 5, 2007

Dr Young, I just want to thank you again for your last prompt reply (Jan)`confirming that i needed to boost the Reyataz with Norvir which my doc missed when combining these with 3TC and Viread. I went to the nearest hospital who were able to supply the Norvir and have been taking this combo for approx 2 months now. I received my new numbers yesterday which went from cd4 317 - 464, 7.2% - 8.2% & vl 75k - <50. I'm very happy with the results although the % could be higher!!. After receiving the great news i was passed fit enough to undergo a hernia op in my groin which was done yesterday (bloody sore today)but i guess less painful knowing my new numbers. Finally when i was fist put on a combo of Viread, 3tc and stocrin my AST went from 32 - 441, ALT from 37 - 771 and i can now report that they are now at AST 26 & ALT 30.

Again, thanks for your time and the input from all at "the body"

Regards Thescot (Thailand)

Response from Dr. Young

Thescot, thanks for your post.

I'm heartened to hear that your HIV medication situation was corrected and that your labs show a very nice improvement.

Best of luck with the upcoming surgery. Let us know how things turn out.

BY



Previous
diabetes triglycerides and fish oil supplements.
Next
Is this normal?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement